# SDR ABXA9501040

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46093
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR WAS EXTENDED AND RIGHT MAIN LANDING GEAR DID NOT INDICATE A GREEN DOWNLOCK LIGHT.  LANDING GEAR WAS RECYCLED TWICE WITH NO CHANGE.  REPLACED RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH IAW DC8 MM 32-60-0.  OPS CHECK WAS GOOD.
